# SDR 20000913SH026

- Difficulty date: August 29, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N508MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3247
- Engine: Lyc LF5071F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 568125666001
- Part serial: 1169
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT WAS UNDERGOING WING REPAIRS FOLLOWING FUEL TANK CONTAMINATION.  POST-FUEL SYSTEM CHECKS CARRIED OUT AND 3 FUEL PUMP CANNISTERS WERE FOUND TO HAVE BLOWN SEALING SLEEVE COVER SEALS.  THE CANNISTERS WERE REMOVED AND SENT FOR REPAIR INSPECTION.  ON RETURN, CANNISTERS WERE REFITTED, FUNCTION CHECKED, AND ACFT RELEASED FOR FLIGHT.  FOLLOWING FLIGHT TEST, CANNISTERS WERE FOUND TO HAVE THE SAME (RECURRING) PROBLEM.  THE CANNISTERS RETURNED.  INVESTIGATION REVEALED THEY HAD BEEN ASSEMBLED INCORRECTLY DURING REPAIR, A BATCH OF CANNISTERS WERE ASSEMBLED IN THE SAME MANNER, HAD IDENTIFIED ALL AFFECTED UNITS AND WERE IN PROCESS OF RECALLING ALL ITEMS.  AWAITING FURTHER REPORTS FROM OEM BAE SYSTEMS.  (X)
